Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 271324, 4 pages
http://dx.doi.org/10.1155/2013/271324
Research Article

A Regularity Criterion for Compressible Nematic Liquid Crystal Flows

1Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
2Department of Applied Physics, Waseda University, Tokyo 169-8555, Japan

Received 2 September 2013; Accepted 26 September 2013

Academic Editors: Y. Liu and X. B. Pan

Copyright © 2013 Jishan Fan and Tohru Ozawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jishan Fan and Tohru Ozawa, “A Regularity Criterion for Compressible Nematic Liquid Crystal Flows,” ISRN Mathematical Analysis, vol. 2013, Article ID 271324, 4 pages, 2013. https://doi.org/10.1155/2013/271324.